# SDR SWAA2018102926321

- Difficulty date: October 4, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 63,269 hours, 37,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 111A1322
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER VAPOR BARRIER CHORD CRACKED AT BS 663, LBL 8.  REPAIRED CHORD IAW EA.
